# SDR HNAA2023062000202

- Difficulty date: June 19, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N662EH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145777
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B, D

## Discrepancy

BLEED 1 LEAK WITH PACK 1 SURGING & PERSISTANT PACK 1 VALVE CLOSED MESSAGE.  
 REMOVED PANEL 191EL. FOUND BLACK FLEX DUCT AT HEAT EXCHANGER OFF. RESECURED DUCT AND OPERATED PACK, LEAK CHECK FAILED AS DUCT BLEW OFF AGAIN. REINSTALLED PANEL.   BLACK DUCT ON PACK ONE HEAT EXCHANGER CONTINUES TO BLOW OFF WHEN PACK 1 IS USED AND CLAMP MIS BROKEN.  21-15-21 AIR COND PACK N650 AND ABOVE.   INSTALLED NEW CLAMP @ HEAT EXCHANGER DUCT PER AMM 21-20-04-04. OPS AND LEAK CHECK GOOD PER AMM 21-00-00. CLEAR MEL 21-15-2. OK FOR SERVICE.
